# SDR USAA2012032600024

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 59,843 hours, 39,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT PANEL BY SEAT 11F IS COMING APART.  MAINTENANCE SECURED EMERGENCY LIGHT PANEL AT SEAT 11F.
